# SDR ASAA2013052194871

- Difficulty date: May 21, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,422 hours, 5,762 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT WITH NAV PITCH MODE, AN ALTITUDE WAS SELECTED AND VERIFIED IN THE ALTITUDE DISPLAY BY THE PNF (PILOT NOT FLYING).  WITHIN 1 MINUTE THE ALTITUDE DISPLAY CHANGED ON ITS OWN TO 50,000 AND THE ALERT HORN SOUNDED.  THIS HAPPENED 3 TIMES ON THE CLIMBOUT.  ACFT GROUNDED.  REF AMM FIM TASK 34-61-801 FMC BITE NO FAULTS FOUND.  ALSO PERFORMED FIM TASK 34-21-801 ADIRS BITE, NO FAULTS FOUND.  ACFT OK FOR SERVICE.
